Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/120771
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Chaotic holomorphic automorphisms of Stein manifolds with the volume density property
Author: Arosio, L.
Larusson, F.
Citation: Journal of Geometric Analysis, 2019; 29(2):1744-1762
Publisher: Springer Nature
Issue Date: 2019
ISSN: 1050-6926
1559-002X
Statement of
Responsibility: 
Leandro Arosio, Finnur Lárusson
Abstract: Let X be a Stein manifold of dimension n≥2 satisfying the volume density property with respect to an exact holomorphic volume form. For example, X could be Cn, any connected linear algebraic group that is not reductive, the Koras–Russell cubic, or a product Y×C, where Y is any Stein manifold with the volume density property. We prove that chaotic automorphisms are generic among volume-preserving holomorphic automorphisms of X. In particular, X has a chaotic holomorphic automorphism. A proof for X=Cn may be found in work of Fornæss and Sibony. We follow their approach closely. Peters, Vivas, and Wold showed that a generic volume-preserving automorphism of Cn, n≥2, has a hyperbolic fixed point whose stable manifold is dense in Cn. This property can be interpreted as a kind of chaos. We generalise their theorem to a Stein manifold as above.
Keywords: Stein manifold; linear algebraic group; homogeneous space; holomorphic automorphism; volume-preserving automorphism; chaotic automorphism; Andersén–Lempert theory; volume density property; algebraic volume density property; stable manifold
Rights: © Mathematica Josephina, Inc. 2018
RMID: 0030095693
DOI: 10.1007/s12220-018-0060-0
Grant ID: http://purl.org/au-research/grants/arc/DP150103442
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.